Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some hermitian K-groups via geometric topology
HTML articles powered by AMS MathViewer

by Manuel Krannich and Alexander Kupers PDF
Proc. Amer. Math. Soc. 149 (2021), 2745-2752 Request permission


We compute the first two symplectic quadratic K-theory groups of the integers, or equivalently, the first two stable homology groups of the group of symplectic integral matrices preserving the standard quadratic refinement. The main novelty in our calculation lies in its method, which is based on high-dimensional manifold theory.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 19G38, 57S05, 55P47
  • Retrieve articles in all journals with MSC (2020): 19G38, 57S05, 55P47
Additional Information
  • Manuel Krannich
  • Affiliation: Centre for Mathematical Sciences, University of Cambridge, Wilberforce Road, Cambridge CB3 0WB, United Kingdom
  • MR Author ID: 1345715
  • ORCID: 0000-0003-1994-5330
  • Email:
  • Alexander Kupers
  • Affiliation: Department of Computer and Mathematical Sciences, University of Toronto Scarborough, 1265 Military Trail, Toronto, ON M1C 1A4, Canada
  • MR Author ID: 1053091
  • Email:
  • Received by editor(s): October 28, 2019
  • Received by editor(s) in revised form: February 29, 2020, and March 14, 2020
  • Published electronically: April 22, 2021
  • Additional Notes: The first author was supported by O. Randal-Williams’ Philip Leverhulme Prize from the Leverhulme Trust and by the ERC under the European Union’s Horizon 2020 research and innovation programme (grant agreement No. 756444).
    The second author was supported by NSF grant DMS-1803766.
  • Communicated by: Mark Behrens
  • © Copyright 2021 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 149 (2021), 2745-2752
  • MSC (2020): Primary 19G38, 57S05, 55P47
  • DOI:
  • MathSciNet review: 4257790